Alert archive / Minnesota / Red Flag Warnings in 2011
Red Flag Warning 2, NWS Duluth, MN
NWS Duluth, MN issued this red flag warning at Oct 7, 2011, 2:57 AM CDT for 10 counties in Minnesota. It took effect at Oct 7, 2011, 11:00 AM CDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 7, 2011, 2:57 AM CDT (07:57 UTC)
- In effect from
- Oct 7, 2011, 11:00 AM CDT
- Expired
- Oct 7, 2011, 9:28 PM CDT
- In force
- 10 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 63 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 2:11 PM CDT | NON-TSTM WND GST 0 | Crosslake, MN | CROW WING COUNTY DISPATCH HAVE FOUR REPORTS OF BRANCHES BLOWN DOWN PARTIALLY BLOCKING ROADS ACROSS THE NORTHERN HALF OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404 WWUS83 KDLH 070757 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 257 AM CDT FRI OCT 7 2011 ...RED FLAG WARNING HAS BEEN ISSUED FROM LATE THIS MORNING THROUGH FRIDAY EVENING FOR STRONG SOUTH WINDS...WARM TEMPERATURES AND LOW HUMIDITY... SOUTH WINDS WILL INCREASE FROM 15 TO 25 MPH THROUGH THE DAY TODAY WITH FREQUENT GUSTS AROUND 35 MPH BY THIS AFTERNOON. HIGHER GUSTS AROUND 40 MPH WILL BE POSSIBLE IN THE LATE AFTERNOON AND EVENING HOURS. GRASSES...BRUSH...CROPS AND STANDS OF TREES ARE ALL DRY ACROSS THE REGION. ANY FIRES THAT DO IGNITE COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME. THE MOST EXTREME CONDITIONS WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. MNZ010>012-018-019-025-026-033>038-071700- /O.UPG.KDLH.FW.A.0001.111007T1600Z-111008T0300Z/ /O.NEW.KDLH.FW.W.0002.111007T1600Z-111008T0300Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 257 AM CDT FRI OCT 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND STRONG SOUTHERLY WINDS FOR MOST OF NORTHERN AND CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR MOST OF NORTHERN AND CENTRAL MINNESOTA...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...MINIMUMS OF 30 TO 40 PERCENT. * TEMPERATURES...HIGHS 75 TO 80. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BERDES
2 follow-up statements
423 WWUS83 KDLH 072022 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 322 PM CDT FRI OCT 7 2011 ...RED FLAG WARNING CONTINUES THROUGH THIS EVENING... GRASSES...BRUSH...CROPS AND STANDS OF TREES ARE ALL DRY ACROSS THE REGION. ANY FIRES THAT DO IGNITE COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME. MNZ010>012-018-019-025-026-033>038-080300- /O.CON.KDLH.FW.W.0002.000000T0000Z-111008T0300Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 322 PM CDT FRI OCT 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND STRONG SOUTHERLY WINDS FOR MOST OF NORTHERN AND CENTRAL MINNESOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 37 PERCENT. * TEMPERATURES THIS EVENING...IN THE 70S. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GRANING
701 WWUS83 KDLH 080228 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 928 PM CDT FRI OCT 7 2011 MNZ010>012-018-019-025-026-033>038-080330- /O.CAN.KDLH.FW.W.0002.000000T0000Z-111008T0300Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 928 PM CDT FRI OCT 7 2011 ...RED FLAG WARNING IS CANCELLED FOR WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND STRONG SOUTHERLY WINDS FOR MOST OF NORTHERN AND CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE RED FLAG WARNING. HUMIDITY VALUES WILL CONTINUE TO INCREASE TONIGHT...AS TEMPERATURES FALL AND DEWPOINTS INCREASE. WINDS WILL GRADUALLY SUBSIDE AS WELL LATER TONIGHT. $$ MELDE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at Oct 7, 12:24 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Oct 7, 12:24 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1224 AM CDT FRI OCT 7 2011
.AVIATION...06Z TAFS
VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE TAF PERIOD...WITH
ONLY A SMALL CHANCE FOR IFR/MVFR CONDITIONS.
LOW LEVEL WIND SHEAR WILL CONTINUE TONIGHT...AS A LOW LEVEL JET FROM
40-50 KNOTS STRENGTHENS. WE KEPT WIND SHEAR IN ALL THE TAFS AROUND
1500 FT AGL UNTIL AROUND 14Z FRIDAY.
SOME PATCHY FOG WILL BE POSSIBLE AROUND LAKE SUPERIOR LATER
TONIGHT...AND WE KEPT 0.5SM IN FOG AT KDLH IN A TEMPO GROUP.
A COLD FRONT WILL APPROACH THE NORTHLAND LATER FRIDAY...INTO FRIDAY
NIGHT. THERE WILL BE ENOUGH INSTABILITY PRESENT FOR A FEW
THUNDERSTORMS...MAINLY IN THE EVENING AND OVERNIGHT. SOME OF THE
STORMS COULD BE QUITE STRONG GIVEN THE AMOUNT OF SHEAR PRESENT. SOME
MVFR CONDITIONS IN ANY SHOWERS/STORMS WILL BE POSSIBLE. AT THIS
TIME...WE ONLY ADDED VCTS TO THE KBRD/KINL TAFS. THERE IS SOME
DISAGREEMENT WHERE A LINE OF SHOWERS/STORMS WILL FORM BETWEEN THE
VARIOUS MODELS. THE LINE MAY FORM FURTHER EAST IN THE
EVENING...AFFECTING KHIB/KDLH EARLIER.
&&
.PREV DISCUSSION... /ISSUED 705 PM CDT THU OCT 6 2011/
UPDATE...
UPDATED CODING AT THE BOTTOM.
PREV DISCUSSION... /ISSUED 644 PM CDT THU OCT 6 2011/
DISCUSSION...
WE UPDATED TO ADD SOME SPRINKLES TO OUR WESTERN CWA THIS
EVENING...AS AREA RADARS AND OBSERVATIONS SHOW THIS OCCURRING.
AVIATION...00Z TAFS
VFR CONDITIONS EXPECTED THROUGH THE PERIOD...WITH PERHAPS A FEW
SPRINKLES THIS EVENING TOWARD KINL/KBRD. LLWS WILL BE A FACTOR
STARTING LATE THIS EVENING OVER ALL TAF SITES...CONTINUING THROUGH
FRIDAY MORNING. A STRONG LLJ WILL DEVELOP WITH 40-50 KNOTS BETWEEN
1500-2000FT AGL.
SOME FOG AT THE HEAD OF LAKE SUPERIOR HAS FORMED OVER THE PAST
COUPLE DAYS...AND THAT WILL BE POSSIBLE AGAIN TONIGHT.
PREV DISCUSSION... /ISSUED 340 PM CDT THU OCT 6 2011/
DISCUSSION...
AT 300 PM...MOST LOCATIONS IN THE FORECAST AREA WERE REPORTING
TEMPERATURES AROUND 80...WITH RELATIVE HUMIDITY VALUES IN THE 20S
AND WIND GUSTS OF 20-25 KT. THE EXCEPTION WAS ALONG THE IMMEDIATE
SHORES OF LAKE SUPERIOR WHERE AN ONSHORE FLOW AROUND 10 KT KEPT
CONDITIONS COOLER. INTRODUCED AREAS OF FOG TONIGHT ALONG THE
SHORES OF LAKE SUPERIOR AND ALONG THE SAINT LOUIS RIVER VALLEY
WHERE LOCALLY DENSE FOG HAS DEVELOPED THE PAST FEW NIGHTS.
THE WIND GUSTS WILL SUBSIDE THIS EVENING BEFORE RAPIDLY INCREASING
AGAIN OUT OF THE SOUTH LATE TONIGHT THROUGH TOMORROW AS BDRY LAYER
WINDS INCREASE TO 40 KT OVER THE CWA. FREQUENT WIND GUSTS AROUND
30-35 KT WILL BE COMMON ACROSS NORTHEAST MINNESOTA AND NORTHERN
WISCONSIN BY FRIDAY AFTERNOON PERSISTING INTO FRIDAY EVENING. A
WIND ADVISORY IS IN EFFECT FOR ALL ZONES EXCEPT THE IMMEDIATE
NORTH SHORE THROUGH FRIDAY NIGHT. HIGHER GUSTS IN EXCESS OF 40 MPH
WILL BE POSSIBLE IN THE LATE AFTERNOON AND EVENING
HOURS...ESPECIALLY OVER NORTHERN WISCONSIN/SOUTH SHORE WHERE THE
GFS/NAM CONTINUE TO INDICATE H92 WINDS AROUND 40-50 KT PERSIST
THROUGH 09-12Z SAT.
HAVE ISSUED A RED FLAG WATCH FOR FRIDAY FOR ALL MINNESOTA
ZONES...EXCEPT THE IMMEDIATE NORTH SHORE OF LAKE SUPERIOR.
CONFIDENCE IS HIGH ON STRONG WINDS AND RELATIVE HUMIDITY VALUES
FAVORABLE FOR EXPLOSIVE FIRE GROWTH IN THE 30-40 PERCENT RANGE.
UNCERTAINTY ARISES IN THE INCREASING CLOUDS AND CHANCE FOR SHOWERS
OR POSSIBLE THUNDERSTORM AHEAD OF THE FRONT FRIDAY. LATER SHIFTS
WILL CONTINUE TO ASSES RAIN POTENTIAL AND LOCATION WHICH WOULD
LIMIT FIRE DANGER IN THOSE AREAS.
A POTENT COLD FRONT WILL TACK EAST OVER MINNESOTA FRIDAY
NIGHT...STALLING OVER NORTHERN WISCONSIN ON SATURDAY. THE FRONT IS
EXPECTED TO TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. A FEW OF
THE STORMS COULD BE STRONG OR POSSIBLE SEVERE...PRODUCING LARGE
HAIL...DAMAGING WINDS AND LIGHTNING. WINDS WILL TURN OUT OF THE
WEST TO SOUTHWEST SATURDAY WITH GUSTS AROUND 20 KT. THERE IS A
CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG THE FRONT IN
WISCONSIN SATURDAY AFTERNOON.
EXTENDED DISCUSSION...SATURDAY THROUGH NEXT WEDNESDAY...
FORECAST REMAINS QUITE ACTIVE THIS WEEKEND AND THROUGH NEXT WEEK.
MODELS ARE IN DECENT AGREEMENT LINGERING A QUASI-STATIONARY SFC
BOUNDARY FROM SW MN...THROUGH NW WI AND INTO ERN LAKE SUPERIOR
DURING THE DAY SATURDAY. STILL GOING WITH HIGH CHC POPS ACROSS THE
SERN SECTIONS OF THE FORECAST AREA DURING THIS TIME PERIOD. ON
SUNDAY...THE LATEST GFS IS STILL BEING CONSISTENT HOLDING ON TO THE
WEAK BNDRY AND LIGHT QPF ACROSS MUCH OF THE CWA AS THE UPPER S/W
OVER THE CENTRAL PLAINS LIFTS TO THE NORTH. WHILE THE LATEST ECMWF
SEEMS MORE REALISTIC...WITH THE INFLUENCE OF A WWD RESURGING UPPER
RIDGE INTO THE WRN GREAT LAKES AREA AND STRONG ENOUGH SUBSIDENCE TO
SUBDUE ANY CHANCE OF PRECIP OVER THE NORTHLAND. AT THIS TIME...WILL
KEEP WITH SLGT CHC POPS TO THE SOUTH...AND TREND THE FORECAST MORE
TOWARD THE DRIER SOLUTION SUNDAY. BESIDES THE TIMING
DIFFERENCES...MODELS IN MEDIOCRE AGREEMENT BRINGING THE UPPER TROUGH
FINALLY THROUGH THE REGION IN THE FORM OF CHANCE RAIN SHOWER ON
MONDAY. THEN BY TUESDAY...A FAIRLY ROBUST ZONAL FLOW ALOFT DEVELOPS
OVER THE WRN US AND USHERS IN A SLIGHTLY COOLER AIR MASS ALONG WITH
A CONTINUED ACTIVE WEATHER PATTERN AND ADDITIONAL CHANCES FOR PRECIP
INTO THE MIDDLE OF THE WEEK. HIGHS IN THE UPPER 60S AND LOWER 70S
THIS WEEK WILL BE REPLACED BY 50S AND LOWER 60S NEXT WEEK. OVERNIGHT
LOWS NEXT WEEK WILL DROP INTO THE UPPER 30S AND LOWER TO MID 40S.
&&
.POINT TEMPS/POPS...
DLH 60 70 49 61 / 30 20 20 10
INL 57 66 45 62 / 30 10 0 0
BRD 63 70 47 64 / 30 20 10 20
HYR 64 77 51 66 / 20 30 50 20
ASX 65 77 52 65 / 20 30 50 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
EVENING FOR MNZ010>012-018-019-025-026-033>038.
WIND ADVISORY FROM 11 AM THIS MORNING TO 4 AM CDT SATURDAY FOR
MNZ010>012-018-019-025-026-033>038.
WI...WIND ADVISORY FROM 11 AM THIS MORNING TO 4 AM CDT SATURDAY FOR
WIZ001>004-006>009.
LS...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY
FOR LSZ121-143>148.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM CDT SATURDAY
FOR LSZ140>142.
&&
SHORT TERM...BERDES
EXTENDED....STEWART
AVIATION...STEWARTHazardous weather outlook, Oct 6, 7:08 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 708 PM CDT THU OCT 6 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 708 PM CDT THU OCT 6 2011 ...SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT PATCHY DENSE FOG WILL BE POSSIBLE LATE TONIGHT AT THE HEAD OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS AND WARM TEMPERATURES ON FRIDAY WILL ALLOW FOR ELEVATED FIRE WEATHER CONDITIONS ONCE AGAIN ACROSS MOST OF NORTHEAST MINNESOTA. CHECK THE LATEST FIRE WEATHER FORECAST FOR DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG A COLD FRONT THAT WILL MOVE THROUGH THE NORTHLAND FRIDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS MAY BECOME SEVERE ALONG AND WEST OF A LINE FROM CRANE LAKE TO AITKIN MINNESOTA. ALSO...VERY GUSTY SOUTH WINDS ACROSS ALL OF THE NORTHLAND ARE EXPECTED THROUGH THE DAY FRIDAY. A WIND ADVISORY HAS BEEN POSTED FOR MUCH OF THE REGION. CHECK THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-071030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 708 PM CDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTH WINDS WILL DEVELOP ON FRIDAY OVER THE ENTIRE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. WINDS UP TO 25 KNOTS WITH HIGHER GUSTS TO 30 KT ARE POSSIBLE...ALONG WITH WAVE HEIGHTS AS HIGH AS 7 FEET. SMALL CRAFT ADVISORIES HAVE BEEN POSTED. CHECK THE LATEST MARINE FORECAST FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR FRIDAY AND FRIDAY NIGHT. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 11:14 AM CDT | Special Weather Statement | DLH | Koochiching | 16 min |
| Oct 7, 11:40 AM CDT | Special Weather Statement | DLH | Koochiching | 35 min |
| Oct 7, 6:38 PM CDT | Special Weather Statement | DLH | Cass, Koochiching | 52 min |
Nearby
Red Flag Warnings in Minnesota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.